# SDR USAA200500002

- Difficulty date: April 19, 2005
- Submitted: April 27, 2005
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 14,787 hours, 8,277 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LAV FLOOR SUPPORT CORRODED AT Y503.2, CORROSION 2 BY 2 INCHES.  TRIMMED OUT DAMAGE, INSTALLED FREEZE PLUG AND INSTALLED REPAIR DOUBLER PER EA 96165A.
